ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Undamped oscillations of homogeneous collisionless stellar systems

Sridhar, S and Nithyananda, R (1989) Undamped oscillations of homogeneous collisionless stellar systems. In: Monthly Notices of the Royal Astronomical Society, 238 (3). pp. 1159-1163.

[img]
Preview
PDF
un.pdf - Published Version

Download (841Kb)
Official URL: http://www.ias.ac.in/jarch/jaa/10/279-293.pdf

Abstract

The Lewis (1968) invariant of the time-dependent harmonic oscillator is used to construct exact time-dependent, uniform density solutions of the collisionless Boltzmann equation. The spatially bound solutions are time-periodic.

Item Type: Journal Article
Additional Information: Copyright of this article belongs Indian Academy of Sciences
Keywords: Computational Astrophysics,Stellar Oscillations,Stellar Systems,Boltzmann Transport Equation,Equations Of Motion.
Department/Centre: Division of Physical & Mathematical Sciences > Joint Astronomy Programme
Date Deposited: 24 Aug 2010 04:38
Last Modified: 19 Sep 2010 06:14
URI: http://eprints.iisc.ernet.in/id/eprint/31386

Actions (login required)

View Item View Item